# SDR SIMA2020021830006

- Difficulty date: January 30, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 37,237 hours, 33,028 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN COCKPIT ZONE 225 (TOP L.H SIDE ABOVE PILOT HEAD), ONE FRAME IS CRACKED-C/A-OVERHEADCIRCUIT BREAKER PANEL REMOVED FOR SHEET METAL ACCESS IN COCKPIT ZONE 225 (TOP L/H SIDE ABOVE PILOT HEAD) ONE FRAME REPLACED IAW SRM 51-40-02. OVERHEAD CIRCUIT BREAKER PANEL REINSTALLED IAW AMM 31-16-01.
